# SDR UALA2012091805272

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 37,070 hours, 16,241 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING PULLING RIGHT AND REQUIRES RUDDER TRIM TO TRACK STRAIGHT.  STRAIGHT TRACKING REQUIRED RUDDER TRIM (UNITS LEFT OR RIGHT) TO BE SET AT:  CREW COMMENTS: 4.5-ACCOMPLISHED TSM32-51-00- 201 REVIEW OF AMSDIS AND PFR.  NO FAULT HISTORY NOTED.  ACCOMPLISHED TSM 32-51-00-810-823 NO FAULTS NOTED EITHER.  REPLACED NLG TIRES PRECAUTIONARY REF AMM.
